# SDR I5EA2023092700025

- Difficulty date: September 27, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 71,018 hours, 54,683 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME TIE CORRODED AT STA 907 BETWEEN STR 26L AND 27L.  REMOVED DAMAGE AND INSTALLED REPAIR IAW B737-300 SRM 53-00-07 AND B737-300 SRM 51-40-02.
